# SDR SWAA2022111563167

- Difficulty date: October 21, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD AFT OF CARGO DOOR HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS500 TO BS500A RBL23.5 WL156.   EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM.  REMOVED DAMAGED SHIELD IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-02-0G-0, & SRM 51-40-05-0G-0.   INSTALLED THE NEW  SHIELD IAW SRM 51-40-02-0G-0, & DWG 143A0080.
